# SDR SWAA2014030525767

- Difficulty date: February 24, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 50,445 hours, 29,413 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LOWER SKIN CRACKED.  REPAIRED SKIN IAW SRM.
